| Model Number |
MMT-722NAS |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Battery Problem (2885); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/22/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that the insulin pump had motor error alarm and there was wear on the act and esc buttons.Customer¿s blood glucose level was unknown.Customer stated that the battery compartment opening with the threads was completely broken off the insulin pump and battery life diminished down to 3 to 4 days.Customer also reported that insulin pump had rejected new batteries, multiple random no delivery alarm and rewinds louder than before.Customer declined to troubleshooting with technical support.The insulin pump will not be returned for analysis.